VIEW ALL ABSTRACTS +
Front Matter
Bull. Belg. Math. Soc. Simon Stevin 9 (1), (2002)
No abstract available
Articles
Michel Duhoux
Bull. Belg. Math. Soc. Simon Stevin 9 (1), 1-14, (2002) DOI: 10.36045/bbms/1102715136
KEYWORDS: Sturm-Liouville operator, singular boundary value problem, 34C10, 34D05
No abstract available
Paul-Olivier Dehaye
Bull. Belg. Math. Soc. Simon Stevin 9 (1), 15-21, (2002) DOI: 10.36045/bbms/1102715137
KEYWORDS: 11A25
No abstract available
M. Frigon
Bull. Belg. Math. Soc. Simon Stevin 9 (1), 23-37, (2002) DOI: 10.36045/bbms/1102715138
KEYWORDS: 47H10, 34A12, 34G20, 45G10, 47N20
No abstract available
M. Guedda, H. Labani
Bull. Belg. Math. Soc. Simon Stevin 9 (1), 39-46, (2002) DOI: 10.36045/bbms/1102715139
KEYWORDS: 35L70, 35R10
No abstract available
Xingmin Li, Lizhong Peng
Bull. Belg. Math. Soc. Simon Stevin 9 (1), 47-64, (2002) DOI: 10.36045/bbms/1102715140
KEYWORDS: octonian, non-commutative, non-associative, division algebra, {$0$}-analytic function, associator, Cauchy integral formulas, 30G35‎, 17A35
No abstract available
Munsup Seoh
Bull. Belg. Math. Soc. Simon Stevin 9 (1), 65-72, (2002) DOI: 10.36045/bbms/1102715141
KEYWORDS: Berry-Esséen constant, central limit theorem, Edgeworth expansion of uniform distribution, 60F05, 62E17, 62G20
No abstract available
G. Lenzi, V. M. Tortorelli
Bull. Belg. Math. Soc. Simon Stevin 9 (1), 73-100, (2002) DOI: 10.36045/bbms/1102715142
KEYWORDS: Non-reductionism, open-endedness, self-description, 03B30, 00A30, 03A05
No abstract available
Mouffak Benchohra
Bull. Belg. Math. Soc. Simon Stevin 9 (1), 101-107, (2002) DOI: 10.36045/bbms/1102715143
KEYWORDS: Hyperbolic differential inclusion, convex multivalued map, existence, condensing map, fixed point, 35R20, 35L20, 35L70, 35R70
No abstract available
Norman L. Johnson
Bull. Belg. Math. Soc. Simon Stevin 9 (1), 109-142, (2002) DOI: 10.36045/bbms/1102715144
KEYWORDS: Transversal, spreads, derivable nets, 51E23, 51A40
No abstract available
M. Megan, A. L. Sasu, B. Sasu
Bull. Belg. Math. Soc. Simon Stevin 9 (1), 143-154, (2002) DOI: 10.36045/bbms/1102715145
KEYWORDS: uniform exponential stability, Banach function spaces, linear skew-product semiflows, 47D03, 34D05, 93D20
No abstract available
Back to Top